MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0006L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2018.Lot 155735: (b)(4) items manufactured and released on 11 january 2016.Expiration date: 2020-12-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere primary extension stem ø11mm / l 30 mm reference (b)(4): lot 162050: (b)(4) items manufactured and released on 25 may 2016.Expiration date: 2021-04-11 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial insert fixed sphere flex size 5/14 mm l reference (b)(4): lot 152438: (b)(4) items manufactured and released on 10 november 2015.Expiration date: 17.10.2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere patella resurfacing size 4 reference (b)(4): lot 160955: (b)(4) items manufactured and released on 12 may 2016.Expiration date: 21.04.2021 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial tray fixed cemented size 5 l reference (b)(4): lot 156425: (b)(4) items manufactured and released on 26 february 2016.Expiration date: 2021-04-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary on (b)(6) 2016.On (b)(6) 2017 the patient came in due to signs of infection [pathogen not available].The surgeon washed out the knee and swapped the poly.(mdr 2017-00602) on (b)(6) 2018 the patient was revised again.The patient came in due to signs of infection.Pathogen unknown.The surgeon pulled all hardware and implanted a spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2019 about 1 year and 1 month after spacer implantation, on (b)(6) 2019, the antibiotic spacer was removed and permanent hardware was implanted.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7634070
Report Number3005180920-2018-00459
Device Sequence Number1187606
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Catalogue Number02.12.0006L
Device Lot Number155735
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer05/28/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;